due to a luminary embolism, after giving birth, my INR has never really been on target since coming out of hospital, I had a large period a few weeks ago, which lasted 5 days, then came on two days later as a rush of blood. which was bright red and no clots, not normal for my periods, I also became quite dizzy, sick and was getting headaches. Doctor took blood tests and diagnosed me as anemic and put me on iron, he also put me on emoxporin injections alongside my warfarin. My INR has picked up a little and I felt a little better, so they stopped injections and I have began.to get the headaches again, and just realised I'm bleeding again, but nothing like a period, his time it is dark red and thick, I feel tired all the time and sickly. Back for my warfarin check on Wednesday dunno whether to try to aee doc before then
I'm confused, you were bleeding so he gave you more anti coagulants? What is your INR? I would suggest you see a dr as soon as you can and get your blood straightened out before you are so anemic you can't get out of bed. Preferably not the one who prescribed all these things that make you bleed.
Then tell you're dr you want to take one of the new ones since they can't get your INR in order. How long does he plan on keeping you on them?
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Aug 2009 • 2 answers
Posted 7 Feb 2012 • 2 answers
Posted 28 Jun 2012 • 4 answers
Posted 23 Apr 2013 • 4 answers
I have been on rivaroxaban 20mg a day for a 16-18 months. Yesterday, I found out that I have new cl?
Posted 13 Oct 2016 • 0 answers